# SDR 98ZZZX4568

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 20700174
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, BOTH THE UP AND DOWN LIGHTS WERE ON.  PLACED GEAR SELECTOR IN DOWN POSITION AND GEAR STAYED UP. WHEN EMG PUMP GIVEN STROKES, NOSE GEAR STARTED DOWN.  THE PUMP THEN CAME ON AND GEARS STARTED TO EXTEND.  WHEN THE NOSE GEAR LOCKED DOWN THE PUMP STOPPED, LEAVING MAINS IN TRAIL POSITION.  CONTINUED TO PUMP EMG PUMP, BOTH MAINS LOCKED DOWN.  ON INSPECTION, GEAR DOWN MAGNET FOR RT GEAR WAS WELDED CLOSED, AND LT WAS INTERMITTENT.  REPLACED BOTH SWITCHES AND ALL SYSTEMS OK TO NORMAL.
